# SDR DALA14033969256

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 43,314 hours, 24,519 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC,  FOUND CRACKS EMANATING FROM FASTENER HOLE, BS 1475, L2R.   REMOVED FASTENERS, CLIPS AND SHEAR TIE.  FABRICATED AND INSTALLED SHEAR TIE AND SKATE ANGLE IAW ERA 526295-14, REV O.
